Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

DISPRIN DIRECT TABLETS

SKU: 486613

£1.99

Disprin Direct Chewable Aspirin provides fast and effective pain relief and helps to relieve pain, reduce fever and inflammation.

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Disprin Direct Chewable Aspirin is absorbed quickly in the body to bring rapid relief from pain associated with headaches and migraines, rheumatic & arthritic pain, sciatica and neuralgia (nerve pain), toothaches, cold & flu symptoms, sore throats, period pain, and lumbago.

It also helps to relieve inflammation associated with back and muscular pain, strains and sprains.

Easy to take

Disprin Direct Chewable Asprin does not need water to be swallowed, so they can be taken on the go. They are absorbed quickly to bring rapid, effective, temporary relief.

Uses / Instructions

Adults

Should take 1-3 tablets every 4 hours as required dispersed on tongue without water. Maximum 13 tablets in 24 hours

Children

Not to be given except on medical advice.

Warnings

  • Do not take aspirin if you are allergic to aspirin or to any other ingredients, have a stomach ulcer or have haemophilia.
  • Do not give aspirin to children under 12 years unless medically indicated, and avoid in children aged up to and including 16 years if feverish.
  • You should ask your doctor before taking aspirin if you are taking medicines for blood clots (thrombosis) such as warfarin or gout such as probenecid.

Side Effects

After taking this product you may experience side effects such as:

• Signs of allergic reaction: asthma attack, breathing difficulties, skin rashes

• Signs of intestinal bleeding: vomiting blood or particles looking like coffee grounds, passing black tarry or
bright red stools

Ingredients

Aspirin (acetylsalicylic acid) 300 mg. Other ingredients are glycine, maize starch, microcrystalline cellulose, purified talc, lemon flavour, saccharin.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

SettingsDISPRIN DIRECT TABLETS removePOTTERS HERBAL ECHIN/ELDERBERRY TINCTURE removeCalpol Saline Nasal Spray removePhenergan 25mg tablets removeGERMOLOIDS CREAM (55g) removeVITABIOTICS PREGNACARE TABS remove
NameDISPRIN DIRECT TABLETS removePOTTERS HERBAL ECHIN/ELDERBERRY TINCTURE removeCalpol Saline Nasal Spray removePhenergan 25mg tablets removeGERMOLOIDS CREAM (55g) removeVITABIOTICS PREGNACARE TABS remove
Imagephenergan 25mg tablets
SKU48661340873180216697
Rating
Price£1.99£11.95£5.49£9.49£5.99£4.89
Stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stock
Add to cart

Add to cart

Read more

Add to cart

Learn More

Add to cart

Add to cart

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
You're viewing: DISPRIN DIRECT TABLETS £1.99
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close